Acta Mathematica, 1936, Volume 67

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (9 articles)

Issue 1

[1] Theory of linear differential equations containing a parameter

W. J. Trjitzinsky Urbana, Ill., USA

TBD mathscidoc:1701.33849

Acta Mathematica, 67, (1), 1-50, 1936.12
[ Download ] [ 2017-01-08 20:31:08 uploaded by actaadmin ] [ 652 downloads ] [ 0 comments ] [ Cited by 14 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Über Pseudobewertungen. II

Kurt Mahler Groningen

TBD mathscidoc:1701.33850

Acta Mathematica, 67, (1), 51-80, 1936.12
[ Download ] [ 2017-01-08 20:31:08 uploaded by actaadmin ] [ 309 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Über eine Klasse analytischer Funktionen von spezieller fastperiodischer Struktur

Richard Petersen Kopenhagen

TBD mathscidoc:1701.33851

Acta Mathematica, 67, (1), 81-122, 1936.12
[ Download ] [ 2017-01-08 20:31:08 uploaded by actaadmin ] [ 348 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Über kombinatorische Topologie

M. Dehn Frankfurt a. M.

TBD mathscidoc:1701.33852

Acta Mathematica, 67, (1), 123-168, 1936.12
[ Download ] [ 2017-01-08 20:31:08 uploaded by actaadmin ] [ 510 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Riemann spaces of class one and their characterization

T. Y. Thomas Princeton, N. J., USA

TBD mathscidoc:1701.33853

Acta Mathematica, 67, (1), 169-211, 1936.12
[ Download ] [ 2017-01-08 20:31:09 uploaded by actaadmin ] [ 611 downloads ] [ 0 comments ] [ Cited by 26 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] On invariant and semi-invariant aberrations of the symmetrical optical system

G. C. Steward Hull

TBD mathscidoc:1701.33854

Acta Mathematica, 67, (1), 213-250, 1936.12
[ Download ] [ 2017-01-08 20:31:09 uploaded by actaadmin ] [ 425 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] An inequality of the Hölder type, connected with Stieltjes integration

L. C. Young Cambridge, England

TBD mathscidoc:1701.33855

Acta Mathematica, 67, (1), 251-282, 1936.12
[ Download ] [ 2017-01-08 20:31:09 uploaded by actaadmin ] [ 1052 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Über Pseudobewertungen. III

Kurt Mahler Krefeld

TBD mathscidoc:1701.33856

Acta Mathematica, 67, (1), 283-328, 1936.12
[ Download ] [ 2017-01-08 20:31:09 uploaded by actaadmin ] [ 333 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Über eine von Herrn Romanovsky betrachtete Integralgleichung

Rudolf Iglisch Aachen

TBD mathscidoc:1701.33857

Acta Mathematica, 67, (1), 329-335, 1936.12
[ Download ] [ 2017-01-08 20:31:09 uploaded by actaadmin ] [ 364 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved